ISSN:
 1534-0392

eISSN:
 1553-5258

All Issues

Volume 18, 2019

Volume 17, 2018

Volume 16, 2017

Volume 15, 2016

Volume 14, 2015

Volume 13, 2014

Volume 12, 2013

Volume 11, 2012

Volume 10, 2011

Volume 9, 2010

Volume 8, 2009

Volume 7, 2008

Volume 6, 2007

Volume 5, 2006

Volume 4, 2005

Volume 3, 2004

Volume 2, 2003

Volume 1, 2002

Communications on Pure & Applied Analysis

December 2002 , Volume 1 , Issue 4

Select all articles

Export/Reference:

Boundary spikes in the Gierer-Meinhardt system
Manuel del Pino, Patricio Felmer and Michal Kowalczyk
2002, 1(4): 437-456 doi: 10.3934/cpaa.2002.1.437 +[Abstract](1163) +[PDF](233.2KB)
Some existence and concentration results for nonlinear Schrödinger equations
Teresa D'Aprile
2002, 1(4): 457-474 doi: 10.3934/cpaa.2002.1.457 +[Abstract](1077) +[PDF](230.5KB)
Bifurcations of periodics from homoclinics in singular O.D.E.: applications to discretizations of travelling waves of P.D.E.
Michal Fečkan and Vassilis Rothos
2002, 1(4): 475-483 doi: 10.3934/cpaa.2002.1.475 +[Abstract](1019) +[PDF](145.0KB)
A note on the convergence in the limit of a long wave vortex density superconductivity model to the Bean model
V. Styles
2002, 1(4): 485-494 doi: 10.3934/cpaa.2002.1.485 +[Abstract](975) +[PDF](154.8KB)
Phase-field systems with vectorial order parameters including diffusional hysteresis effects
Nobuyuki Kenmochi and Jürgen Sprekels
2002, 1(4): 495-511 doi: 10.3934/cpaa.2002.1.495 +[Abstract](927) +[PDF](216.9KB)
Existence result for a class of nonconservative and nonstrictly hyperbolic systems
Graziano Crasta and Philippe G. LeFloch
2002, 1(4): 513-530 doi: 10.3934/cpaa.2002.1.513 +[Abstract](954) +[PDF](219.8KB)
Signed solution for a class of quasilinear elliptic problem with critical growth
Claudianor Oliveira Alves, Paulo Cesar Carrião and Olímpio Hiroshi Miyagaki
2002, 1(4): 531-545 doi: 10.3934/cpaa.2002.1.531 +[Abstract](806) +[PDF](205.3KB)
Boundary layer on a high-conductivity domain
D. Sanchez
2002, 1(4): 547-564 doi: 10.3934/cpaa.2002.1.547 +[Abstract](813) +[PDF](211.8KB)
On equality of relaxations for linear elastic strains
Kewei Zhang
2002, 1(4): 565-573 doi: 10.3934/cpaa.2002.1.565 +[Abstract](807) +[PDF](156.4KB)

2017  Impact Factor: 0.884

Editors

Referees

Librarians

Email Alert

[Back to Top]